Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 138, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Sep 29, 2011, 3:09 PM CDT for Jefferson County, Orange County, Texas; Cameron Parish, Louisiana. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 29, 2011, 3:09 PM CDT (20:09 UTC)
- Expired
- Sep 29, 2011, 4:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Cameron Parish, LA, Jefferson County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 63 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 29, 3:27 PM CDT | HAIL 0.5 | Port Neches, TX | |
| Sep 29, 3:45 PM CDT | HAIL 1 | Port Arthur, TX | MARBLE TO QUARTER SIZED HAIL REPORTED AT JIMMY JOHNSON BOULEVARD AND TWIN CITIES HIGHWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 744 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 1451 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
397
WUUS54 KLCH 292009
SVRLCH
LAC023-TXC245-361-292100-
/O.NEW.KLCH.SV.W.0138.110929T2009Z-110929T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
309 PM CDT THU SEP 29 2011
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL JEFFERSON COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES...PORT NECHES...GROVES...
ORANGE COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES...WEST ORANGE...VIDOR...ORANGE...MAURICEVILLE...
BRIDGE CITY...
NORTHWESTERN CAMERON PARISH IN SOUTHWEST LOUISIANA...
* UNTIL 400 PM CDT
* AT 307 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...BETWEEN VIDOR
AND BRIDGE CITY...MOVING SOUTH AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ORANGE BY 320 PM CDT...
WEST ORANGE AND ORANGEFIELD BY 330 PM CDT...
BRIDGE CITY BY 340 PM CDT...
GROVES BY 345 PM CDT...
PORT NECHES BY 355 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 2982 9388 2984 9381 2997 9377 2998 9378
2996 9385 2993 9385 2987 9391 2984 9390
2981 9393 3013 9407 3022 9372 3009 9372
3009 9373 2989 9363 2979 9391
TIME...MOT...LOC 2007Z 353DEG 13KT 3009 9386
$$
ERICKSON1 follow-up statement
814
WWUS54 KLCH 292039
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
339 PM CDT THU SEP 29 2011
LAC023-TXC245-361-292100-
/O.CON.KLCH.SV.W.0138.000000T0000Z-110929T2100Z/
JEFFERSON TX-ORANGE TX-CAMERON LA-
339 PM CDT THU SEP 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR ORANGE AND JEFFERSON COUNTIES...AND NORTHWESTERN CAMERON
PARISH...
AT 333 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR BRIDGE CITY..MOVING SOUTH AT 15 MPH.
PEOPLE IN BRIDGE CITY...PORT NECHES...GROVES...AND PORT ARTHUR ARE
IN THE PATH OF THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CNTINUOUS LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...WHEN THUNDER ROARS...GO INDOORS.
&&
LAT...LON 2982 9388 2984 9381 2997 9377 2998 9378
2996 9385 2993 9385 2987 9391 2984 9390
2981 9393 3013 9407 3022 9372 3009 9372
3009 9373 2989 9363 2979 9391
TIME...MOT...LOC 2038Z 353DEG 13KT 2998 9384
$$
ERICKSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 12:30 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Sep 29, 12:30 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1230 PM CDT THU SEP 29 2011 .DISCUSSION... FOR THE 29/18Z TAF ISSUANCE. && .AVIATION... ATMOSPHERE SEEMS TO BE LESS MOIST AND NOT QUITE AS UNSTABLE AS THIS TIME YESTERDAY. STILL WITH SOME DAYTIME HEATING AND LEFT OVER OUTFLOW BOUNDARIES...ISOLATED SHOWERS OR STORMS WILL HAVE A CHANCE TO DEVELOP DURING THE AFTERNOON SO WILL INCLUDE CB IN CLOUD GROUPS UNTIL ABOUT 30/01Z. A COLD FRONT WILL MOVE THROUGH THE FORECAST AREA VERY LATE TONIGHT AND EARLY FRIDAY MORNING WITH NORTHERLY WINDS INCREASING BETWEEN 30/12Z AND 30/14Z. MAY BE SOME PATCHY FOG AT SOUTHERN TAF SITES WITH BRIEF MVFR VISIBILITY RESTRICTIONS DURING THE OVERNIGHT BEFORE THE FRONT MOVES THROUGH. RUA && .PREV DISCUSSION... /ISSUED 1117 AM CDT THU SEP 29 2011/ DISCUSSION... DIFFUSE NNW TO SSE ORIENTED STATIONARY FRONT EXTENDS ACROSS C AND SC LA...WITH DEWPTS IN THE UPPER 60S EAST OF THE BOUNDARY...WITH LOWER 70S TO THE WEST. CURRENT RADAR SHOWS DISSIPATING SHRA/TSRA OVER COASTAL SC LA AND ADJACENT VERMILION ANS ATCHAFALAYA BAYS. WITH THE BOUNDARY EXPECTED TO REMAIN ACROSS THE REGION...ISO SHRA/TSRA CAN BE EXPECTED ACROSS THE REGION...WITH SCT SHRA/TSRA OVER THE COASTAL PARISHES AND ADJACENT COASTAL WATERS. FOR TEMPERATURES...BUMPED UP AFTERNOON HIGHS A COUPLE OF DEGREES...EXPECTING MID 90S ALONG AND NORTH OF I-10...WITH UPPER 90S OVER INLAND SE TX ACROSS TYLER...NORTHERN JASPER & NEWTON COUNTIES. UPDATES ALREADY OUT. DML PREV DISCUSSION... /ISSUED 303 AM CDT THU SEP 29 2011/ DISCUSSION...PERSISTENT CLUSTER OF STORMS OVER LOWER ACADIANA HAVE BEEN SLOWLY DISSIPATING DURING THE OVERNIGHT HOURS. SCATTERED TO NUMEROUS STORMS HAD DEVELOPED ON WEDNESDAY EVENING ACROSS MUCH OF SOUTHWEST LOUISIANA BUT DISSIPATED DURING THE EVENING. MAIN FORECAST ISSUE WILL BE DETERMINING THE POSITION OF QUASI-STATIONARY BOUNDARY ESPECIALLY LATER TODAY. FOR NOW...WILL FORECAST LOW CHANCE POPS FOR AREA MOST OF AREA TODAY...SLIGHTLY HIGHER POPS OVER LOWER ACADIANA. MODELS ARE IN CONSENSUS BRINGING A SECOND FRONT THROUGH THE AREA ON FRIDAY. THIS WILL BRING DRIER AIR TO THE REGION BEGINNING FRIDAY WITH SEASONABLY MILD DAYS AND COOL NIGHTS EXPECTED THROUGH THE WEEKEND AND CONTINUING THROUGH EARLY NEXT WEEK. HIGH PRESSURE OVER THE EASTERN U.S. WILL PERSIST THROUGH MUCH OF NEXT WEEK. THIS WILL BRING A TRANSITION TO EASTERLY FLOW AND SLOW MODERATION IN TEMPERATURES. MOISTURE RETURN WITH EASTERLY FLOW MAY BECOME SIGNIFICANT ENOUGH FOR SOME SHOWERS BY THE MIDDLE OR LATER PART OF NEXT WEEK. FOR NOW...WILL KEEP POPS OUT OF FORECAST FOR NEXT WEEK. MARINE...SURGE OF DRIER AIR ON FRIDAY WILL LIKELY INCREASE WINDS OFFSHORE. THINK SCEC CONDITIONS ARE LIKELY FROM FRIDAY INTO SATURDAY WITH LOW END SCA CONDITIONS POSSIBLE. MODERATE EASTERLY FLOW IS EXPECTED EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... KLCH 94 69 87 56 81 / 20 20 20 10 10 KBPT 95 70 88 59 81 / 20 20 20 10 10 KAEX 96 64 86 53 80 / 20 20 10 10 10 KLFT 94 68 87 55 80 / 20 20 20 10 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Sep 29, 4:16 AM CDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 416 AM CDT THU SEP 29 2011 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180-201-215-216-259>262-300930- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 416 AM CDT THU SEP 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...LA...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA... SOUTHEAST TEXAS AND TX. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. MOST OF THE ACTIVITY WILL BE ALONG AND SOUTH A OF FRONTAL BOUNDARY THAT WILL HOVER OVER SOUTHERN LOUISIANA. MORE NUMEROUS STORMS MAY DEVELOP ESPECIALLY ALONG THE I10 CORRIDOR AND COASTAL PARISHES OF SOUTHWEST AND SOUTH CENTRAL LOUISIANA. THE CHANCE FOR SEVERE WEATHER REMAINS LOW. HOWEVER...A FEW STORMS MAY APPROACH SEVERE LIMITS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER HAZARDS. LOCALIZED HEAVY RAIN AND FREQUENT LIGHTNING WILL BE LIKELY WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SECOND COLD FRONT WILL MOVE THROUGH AREA ON FRIDAY. DRIER AND COOLER WEATHER IS EXPECTED THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. OVER THE COASTAL WATERS...MODERATE TO STRONG OFFSHORE WINDS WILL DEVELOP IN THE WAKE OF THE FRONT LATE FRIDAY...ALONG WITH BUILDING SEAS. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.
In the hours before
Special weather statement, Sep 29, 1:52 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 152 PM CDT THU SEP 29 2011 TXZ201-291930- HARDIN TX- 152 PM CDT THU SEP 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR HARDIN COUNTY UNTIL 230 PM CDT... AT 147 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS 2 MILES SOUTHEAST OF KOUNTZE...MOVING SOUTHEAST AT 5 MPH. * THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR... ALONG HIGHWAY 69 BETWEEN KOUNTZE AND LUMBERTON THROUGH 2:15 PM. THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. LAT...LON 3047 9413 3018 9426 3027 9440 3052 9435 RUA
Special weather statement, Sep 29, 2:30 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
230 PM CDT THU SEP 29 2011
TXZ201-215-292015-
HARDIN TX-JEFFERSON TX-
230 PM CDT THU SEP 29 2011
...SIGNIFICANT WEATHER ADVISORY FOR HARDIN AND JEFFERSON COUNTIES
UNTIL 315 PM CDT...
AT 224 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS OVER SOUTH CENTRAL HARDIN
COUNTY...ABOUT 5 MILES WEST OF LUMBERTON...MOVING SOUTHEAST AT 10
MPH.
* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
SOUR LAKE AND BEVIL OAKS AT 250 PM
THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING...PEA
TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD
DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER
IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3031 9428 3016 9417 3011 9445 3011 9446
3024 9451
RUALocal storm report, Sep 29, 2:46 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
246 PM CDT THU SEP 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 4 NE SOUR LAKE 30.18N 94.36W
09/29/2011 E0.50 INCH HARDIN TX PUBLIC
HAIL REPORTED IN THE PINERIDGE AREA.
&&
MOGGEDSpecial weather statement, Sep 29, 2:52 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 252 PM CDT THU SEP 29 2011 TXZ215-216-292030- JEFFERSON TX-ORANGE TX- 252 PM CDT THU SEP 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON AND ORANGE COUNTIES UNTIL 330 PM CDT... AT 247 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES NORTHEAST OF ORANGEFIELD...MOVING SOUTHEAST AT 15 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... ORANGEFIELD AND ORANGE BY 315 PM... BRIDGE CITY BY 325 PM... THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. LAT...LON 2994 9389 3010 9395 3018 9378 3005 9372 RUA
Special weather statement, Sep 29, 2:54 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 254 PM CDT THU SEP 29 2011 TXZ180-292045- TYLER TX- 254 PM CDT THU SEP 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR TYLER COUNTY UNTIL 345 PM CDT... AT 252 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 2 MILES SOUTHWEST OF IVANHOE...MOVING SOUTHEAST AT 10 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... IVANHOE BY 305 PM... HILLISTER BY 325 PM... THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. LAT...LON 3064 9424 3054 9453 3064 9457 3075 9435 RUA
Local storm report, Sep 29, 2:59 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
259 PM CDT THU SEP 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HAIL 4 ENE SOUR LAKE 30.15N 94.34W
09/29/2011 E1.00 INCH HARDIN TX PUBLIC
PINEWOOD ESTATES REPORTS NICKEL TO QUARTER SIZE HAIL.
ALSO SEVERAL TREE LIMBS DOWN.
&&
MOGGEDThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 1:52 PM CDT | Special Weather Statement | LCH | Hardin | 38 min |
| Sep 29, 2:30 PM CDT | Special Weather Statement | LCH | Hardin | 45 min |
| Sep 29, 2:52 PM CDT | Special Weather Statement | LCH | Orange | 38 min |
| Sep 29, 2:54 PM CDT | Special Weather Statement | LCH | Tyler | 51 min |
| Sep 29, 4:04 PM CDT | Special Weather Statement | LCH | Newton | 56 min |
| Sep 28, 7:04 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides | 26 min |
| Sep 28, 7:08 PM CDT | Severe Thunderstorm Warning | LCH | Rapides | 52 min |
| Sep 28, 7:57 PM CDT | Severe Thunderstorm Warning | LCH | Rapides | 33 min |
| Sep 28, 8:01 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Saint Landry | 29 min |
| Sep 28, 8:31 PM CDT | Special Weather Statement | LCH | Rapides | 29 min |
| Sep 28, 8:37 PM CDT | Severe Thunderstorm Warning | LCH | Evangeline, Rapides | 23 min |
| Sep 28, 8:49 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 26 min |
| Sep 28, 9:28 PM CDT | Special Weather Statement | LCH | Evangeline, Saint Landry | 62 min |
| Sep 28, 10:32 PM CDT | Special Weather Statement | LCH | Evangeline | 58 min |
| Sep 28, 11:40 PM CDT | Special Weather Statement | LCH | Allen | 65 min |
| Sep 29, 12:29 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline | 37 min |
| Sep 29, 1:39 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Jefferson Davis | 36 min |
| Sep 29, 2:02 AM CDT | Special Weather Statement | LCH | Evangeline | 43 min |
| Sep 29, 2:32 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 43 min |
| Sep 29, 2:50 AM CDT | Areal Flood Advisory | LCH | Allen | 42 min |
| Sep 29, 3:17 AM CDT | Special Weather Statement | LCH | Acadia | 28 min |
| Sep 29, 3:11 PM CDT | Special Marine Warning | LCH | 64 min | |
| Sep 29, 3:50 PM CDT | Special Weather Statement | LCH | Calcasieu | 55 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.